# SDR UPS08851419

- Difficulty date: January 4, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1690 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFTER REMOVAL OF EXISTING REPAIR AT L28R STA 1690, FOUND L28R CRACKED AND INTERNAL DOUBLER CUT.  REMOVED AND REPLACED L28R AND INTERNAL DOUBLER AT STA 1690 IAW SRM 53-05-01 FIG 007 AND DWG 5649328.
